MathSciNet Relay Station
MathSciNet bibliographic data
MR163216 05.40 (52.25)
Supnick, Fred; Quintas, Louis V. Extreme Hamiltonian circuits. Resolution of the convex-odd case. Proc. Amer. Math. Soc. 15 1964 454–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement